# SDR YENA2025060300560

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,750 hours, 888 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889166
- Part serial: 43694
- Condition: Fault Message
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#416, SFO-JFK. (ETOPS) 'ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); PER TSM 26-12-00-810-806-A REPAIRED TERMINAL G AND C ON 450VT2 REF ESPM 20-44-51. ER GROUND VERIFICATION PASS. OPS TEST OF ENG 2 FIRE DETECTION OK. FDU TWO TEST PASS. MX-4 UPDATED, PLACARD REMOVED. MDDR CLEARED.
